# SDR CALA2020010600071

- Difficulty date: December 31, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 101,382 hours, 13,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

''B'' ZONE R/H AFT CEILING AREA EMERGENCY LT BATT LOW CAPACITY, RE FER NON-ROUTINE NO.9498135, ORIGINATED BY EMP, SPEC NO.B 777-33-3-7019. PERFORMED BY EMP, ''B'' ZONE R/H AFT CEILING AREA EMERGENC Y BATTERY (M334047) REPLACED & SYSTEM TEST CARRIED OUT FOUND ''NO RMAL'' REF AMM 33-51-00-710-801 REV.87.
